Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Commutative monoid rings as Hilbert rings


Author: Robert Gilmer
Journal: Proc. Amer. Math. Soc. 94 (1985), 15-18
MSC: Primary 13B25; Secondary 20M25
DOI: https://doi.org/10.1090/S0002-9939-1985-0781046-2
MathSciNet review: 781046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be a cancellative monoid with quotient group of torsion-free rank $ \alpha $. We show that the monoid ring $ R(S)$ is a Hilbert ring if and only if the polynomial ring $ R[{\{ {X_i}\} _{i \in I}}]$ is a Hilbert ring, where $ \left\vert I \right\vert = \alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B25, 20M25

Retrieve articles in all journals with MSC: 13B25, 20M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0781046-2
Keywords: Monoid ring, group ring, Hilbert ring, $ G$-ideal, $ G$-domain, pseudoradical
Article copyright: © Copyright 1985 American Mathematical Society